# SDR GTIA2024123138640

- Difficulty date: December 29, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 26,114 hours, 11,685 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT OF DESCENT ( PACKS )-REF LP 3612799-1 - INSPECTED PACKS 1 & 2. DID NOT FIND CONTAMINATION.  PERFORMED LEVEL A DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-802-A. DID NOT FIND AN AQE TO PRESENT DURING THIS TIME. R/R AIR RECURC FILTERS AS PRECAUTION. THIS CLEARS DMI 3612794-2. MOC NOTIFIED PLACARDS REMOVED. .
